Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 48, NWS Atlanta, GA

February 23, 2022Whitfield County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 23, 2022, 1:22 PM EST for Whitfield County, Georgia. It took effect at Feb 23, 2022, 1:54 PM EST. It was in force for 57 hr.

The area

The outline as issued.

The facts

Issued
Feb 23, 2022, 1:22 PM EST (18:22 UTC)
In effect from
Feb 23, 2022, 1:54 PM EST
Expired
Feb 25, 2022, 10:47 PM EST
In force
57 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coahulla Creek at Keiths Mill Road near Dalton (CHCG1). The gauge peaked at 18.32 ft at Feb 25, 2022, 7:00 AM EST.

actionminormoderate1015202502/2302/2402/2502/2602/27
Action stage
14 ft
Minor stage
16 ft
Moderate stage
28 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02385170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

208 
WGUS42 KFFC 231822
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
122 PM EST Wed Feb 23 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&


GAC313-240630-
/O.NEW.KFFC.FL.W.0048.220223T1854Z-000000T0000Z/
/CHCG1.1.ER.220223T1854Z.220224T0500Z.220224T1223Z.NO/
122 PM EST Wed Feb 23 2022

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Coahulla Creek near Keiths Mill near Dalton.

* WHEN...From this afternoon until further notice.

* IMPACTS...At 16 feet, Minor flooding begins. Pasture and fields 
  upstream, right and left bank from the Keiths Mill Road bridge, 
  and downstream on the left bank begin to flood.

* ADDITIONAL DETAILS...
  - At 1:00 PM EST Wednesday the stage was 15.8 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 17.4 feet just after midnight
    tonight. It will then fall below flood stage Thursday
    morning.
  - Flood stage is 16 feet.


&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486


$$
7 follow-up statements
003 
WGUS82 KFFC 240256
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
956 PM EST Wed Feb 23 2022

...The Flood Warning continues for the following rivers in Georgia...

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County.

For the Conasauga River Basin...including Keiths Mill near Dalton...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC313-241500-
/O.EXT.KFFC.FL.W.0048.000000T0000Z-220224T1824Z/
/CHCG1.1.ER.220223T1842Z.220224T0500Z.220224T1223Z.NO/
956 PM EST Wed Feb 23 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast 
  to continue.

* WHERE...Coahulla Creek near Keiths Mill near Dalton.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...Between 16 and 18 feet, Minor flooding continues. 
  Pasture and fields upstream...right and left bank from the Keiths 
  Mill Road bridge...and downstream on the left bank begin to flood.


* ADDITIONAL DETAILS...
  - At 9:45 PM EST Wednesday the stage was 17.2 feet and rising
    slowly.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:45 PM EST Wednesday was 17.2 feet.
  - Forecast...The river is expected to rise to a crest of 17.4
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow morning.
  - Flood stage is 16 feet.
  - Flood History...This crest compares to a previous crest of
    17.1 feet on 03/18/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486


$$
619 
WGUS82 KFFC 240840
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
340 AM EST Thu Feb 24 2022

...The Flood Warning is extended for the following rivers in 
Georgia...

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County.

...Forecast flooding changed to Minor severity and increased in 
duration for the following rivers in Georgia...

  Conasauga River near Eton affecting Whitfield and Murray Counties.

For the Conasauga River Basin...including Eton, Crandall, Dalton, 
Keiths Mill near Dalton, Chatsworth, Tilton, Sloan Bridge near 
Dalton...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC213-313-242045-
/O.EXT.KFFC.FL.W.0051.000000T0000Z-220225T0328Z/
/ETNG1.1.ER.220224T0039Z.220224T1100Z.220224T2127Z.NO/
340 AM EST Thu Feb 24 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Conasauga River near Eton.

* WHEN...Until late this evening.

* IMPACTS...At 10 feet, Minor flooding of woodlands...pasture and 
  fields begins along the river...upstream and downstream from the 
  gage on Georgia Highway 286 or Dawnville Road.

* ADDITIONAL DETAILS...
  - At 3:00 AM EST Thursday the stage was 12.7 feet and rising.
  - Forecast...The river is expected to rise to a crest of 12.9
    feet this morning. It will then fall below flood stage late
    this afternoon.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480
      3472 8483


$$

GAC313-242045-
/O.EXT.KFFC.FL.W.0048.000000T0000Z-220225T0001Z/
/CHCG1.1.ER.220223T1842Z.220224T1100Z.220224T1801Z.NO/
340 AM EST Thu Feb 24 2022

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Coahulla Creek near Keiths Mill near Dalton.

* WHEN...Until this evening.

* IMPACTS...At 16 feet, Minor flooding begins. Pasture and fields 
  upstream...right and left bank from the Keiths Mill Road bridge...
  and downstream on the left bank begin to flood.

* ADDITIONAL DETAILS...
  - At 3:15 AM EST Thursday the stage was 17.2 feet and slowly
    rising.
  - Forecast...The river is expected to rise to a crest of 17.4
    feet this morning. It will then fall below flood stage late
    this afternoon.
  - Flood stage is 16 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486


$$
693 
WGUS82 KFFC 241445
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
945 AM EST Thu Feb 24 2022

...The Flood Warning continues for the following rivers in Georgia...

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&


GAC313-250000-
/O.EXT.KFFC.FL.W.0048.000000T0000Z-220225T0000Z/
/CHCG1.1.ER.220223T1842Z.220224T1800Z.220225T0133Z.NO/
945 AM EST Thu Feb 24 2022

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Coahulla Creek near Keiths Mill near Dalton.

* WHEN...Until this evening.

* IMPACTS...Between 16 feet and 18 feet, Minor flooding continues. 
  Pasture and fields upstream, right and left bank from the Keiths 
  Mill Road bridge, and downstream on the left bank begin to flood.

* ADDITIONAL DETAILS...
  - At 9:30 AM EST Thursday the stage was 17.5 feet.
  - Forecast...The river is expected to rise to a crest of 17.8
    feet this afternoon. It will then fall below flood stage this
    evening.
  - Flood stage is 16 feet.


&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486


$$
517 
WGUS82 KFFC 242253
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
553 PM EST Thu Feb 24 2022

...The Flood Warning is extended for the following rivers in 
Georgia...Tennessee...

  West Chickamauga Creek near Fort Oglethorpe affecting Hamilton 
  and Catoosa Counties.

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County.

For the North GA Chickamauga Creek Basin...including Fort 
Oglethorpe, Ringgold...Minor flooding is forecast.
For the Conasauga River Basin...including Eton, Crandall, Dalton, 
Keiths Mill near Dalton, Chatsworth, Tilton, Sloan Bridge near 
Dalton...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC047-TNC065-251200-
/O.EXT.KFFC.FL.W.0052.000000T0000Z-220225T1200Z/
/WCKG1.1.ER.220224T0700Z.220224T2130Z.220225T0600Z.NO/
553 PM EST Thu Feb 24 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and forecast to continue.

* WHERE...West Chickamauga Creek near Fort Oglethorpe.

* WHEN...Until tomorrow morning.

* IMPACTS...At 11 feet, Flood Stage is reached. Minor flooding 
  begins of woodlands and fields near the creek upstream and 
  downstream from the gage on the Georgia Highway 146 or Cloud 
  Springs Road bridge. Minor flooding of the creek can also be 
  expected further downstream as it crosses the Tennessee border 
  into the south East Ridge area.

* ADDITIONAL DETAILS...
  - At 5:15 PM EST Thursday the stage was 11.3 feet and steady.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:15 PM EST Thursday was 11.4 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 5.6 feet
    Tuesday morning.
  - Flood stage is 11 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$

GAC313-251200-
/O.EXT.KFFC.FL.W.0048.000000T0000Z-220226T1000Z/
/CHCG1.1.ER.220223T1842Z.220225T1300Z.220226T0409Z.NO/
553 PM EST Thu Feb 24 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...

* WHAT...Minor flooding is occurring and forecast to continue.

* WHERE...Coahulla Creek near Keiths Mill near Dalton.

* WHEN...Until early Saturday morning.

* IMPACTS...At 18 feet, Minor flooding expands into the pastures...
  fields and woodlands upstream and downstream from the Keiths Mill 
  Road bridge.

* ADDITIONAL DETAILS...
  - At 5:30 PM EST Thursday the stage was 17.9 feet and steady.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:30 PM EST Thursday was 17.9 feet.
  - Forecast...The river is expected to rise to a crest of 17.9
    feet this evening. It will then forecast to fall below flood
    stage by late tomorrow evening.
  - Flood stage is 16 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486


$$
009 
WGUS82 KFFC 251129
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
629 AM EST Fri Feb 25 2022

...The Flood Warning is extended for the following rivers in 
Georgia...

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County.

For the Conasauga River Basin...including Eton, Crandall, Dalton, 
Keiths Mill near Dalton, Chatsworth, Tilton, Sloan Bridge near 
Dalton...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC313-252330-
/O.EXT.KFFC.FL.W.0048.000000T0000Z-220226T1103Z/
/CHCG1.1.ER.220223T1842Z.220225T1700Z.220226T0503Z.NO/
629 AM EST Fri Feb 25 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast 
  to continue.

* WHERE...Coahulla Creek near Keiths Mill near Dalton.

* WHEN...Until tomorrow morning.

* IMPACTS...At 18 feet, Minor flooding expands into the pastures, 
  fields, and woodlands upstream and downstream from the Keiths Mill 
  Road bridge.

* ADDITIONAL DETAILS...
  - At 5:45 AM EST Friday the stage was 18.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:45 AM EST Friday was 18.3 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 12.1 feet
    early tomorrow afternoon.
  - Flood stage is 16 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486


$$
713 
WGUS82 KFFC 251956
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
256 PM EST Fri Feb 25 2022

...The Flood Warning continues for the following rivers in Georgia...

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County.

For the Conasauga River Basin...including Keiths Mill near Dalton...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC313-260800-
/O.CON.KFFC.FL.W.0048.000000T0000Z-220226T1103Z/
/CHCG1.1.ER.220223T1842Z.220225T1315Z.220226T0503Z.NO/
256 PM EST Fri Feb 25 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and is forecast.

* WHERE...Coahulla Creek near Keiths Mill near Dalton.

* WHEN...Until tomorrow morning.

* IMPACTS...At 18 feet, Minor flooding expands into the pastures...
  fields and woodlands upstream and downstream from the Keiths Mill 
  Road bridge.

* ADDITIONAL DETAILS...
  - At 2:45 PM EST Friday the stage was 18 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 12.1 feet
    early tomorrow afternoon.
  - Flood stage is 16 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486


$$
319 
WGUS82 KFFC 260347
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1047 PM EST Fri Feb 25 2022

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County.

GAC313-260500-
/O.CAN.KFFC.FL.W.0048.000000T0000Z-220226T0347Z/
/CHCG1.1.ER.220223T1842Z.220225T1315Z.220226T0311Z.NO/
1047 PM EST Fri Feb 25 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Coahulla Creek near Keiths Mill near Dalton.

* ADDITIONAL DETAILS...
  - At 10:30 PM EST Friday the stage was 15.9 feet and falling.
  - Forecast...The river is expected to fall to 12.1 feet early
    tomorrow afternoon.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 23, 12:33 PM EST, 49 minutes earlier.

Area forecast discussion, Feb 23, 12:33 PM EST, 49 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1233 PM EST Wed Feb 23 2022

.PREV DISCUSSION... /Issued 955 AM EST Wed Feb 23 2022/

UPDATE...

Cold front is currently just north of the metro ATL area and
slowly moving south. As the front has shifted southward, it has
continued to weaken and the coverage of shra has decreased. The
front should stall somewhere close to the I-20 corridor later this
afternoon/into the evening. Overall, forecast trends have been on
track, but did tweak pops a bit to reflect current conditions.

With the precip axis well south of the FFA, will cancel it early.

PREV DISCUSSION... /Issued 648 AM EST Wed Feb 23 2022/

.Updated for 12Z Aviation Discussion...

PREV DISCUSSION... /Issued 330 AM EST Wed Feb 23 2022/

SHORT TERM /Today through Thursday/...

This morning the cold front responsible for our wet weather across
NW GA overnight was positioned to the west of the CWA slowly moving
southeastward. CAMs show the front eventually moving into the area
and stalling across central GA this afternoon with precip petering
out with its southward progression. Given current hydro observations
the flood watch will be allowed to stand as is. Continued warm air
advection will further strengthen this afternoon as our stagnant
southwesterly flow pulls more low level moisture into the area from
the Gulf of Mexico further increasing PWs and temperatures.
Temperatures will once again reach near recoding breaking values
south of the FAll Line where warm air advection and southwesterly
flow will be the strongest.

Overnight surface high pressure across the Midwest will pull
northeastward forcing the aforementioned stalled cold front to
retreat northward before stalling again across north and
northcentral GA. Under mostly cloudy skies nocturnal cooling will be
minimized making for a very warm night tonight across the CWA. As
previously mentioned low temperatures will bottom out in the 50s,
nearly 20 degrees above normal.

With continued moisture advection into the area and the stalled warm
front lingering across the CWA we could see some isentropic upglide
Thursday morning across northern GA will light accumulations.
However, for much of the area Thursday a lull in the precipitation
will occur. Thursday SWRLY flow aloft will once again remain over
the area thanks to upper level high pressure across the Gulf Coast
and an upper trough moving through the South Plains. Continued
southwesterly flow aloft with southerly flow at the surface will
make for the warmest day of the week and another chance to break
record high temps across much of the area. Highs will easily reach
the upper 80s across central GA with near 80F expected across
northern and northcentral GA.

28

LONG TERM /Thursday Night through Tuesday/...

A cold front will finally be making forward progress into the area
at the start of the forecast period as a shortwave heading into the
Great Lakes region provides forward impetus. Ongoing showers along
the front will be on a weakening trend as the front pushes
southeastward on Friday given diminishing dynamics as the shortwave
departs northeast. Thus, QPF Friday looks to be on the lighter side,
largely a quarter inch or less across far north Georgia diminishing
to zero in central Georgia.

More seasonal temperatures make a return in the wake of the front by
Friday night into Saturday, particularly across north Georgia.
Saturday looks mostly dry through the day, though a few light rain
showers may begin to increase across far north Georgia late in the
day as isentropic lift increases ahead of an incoming shortwave.
Showers appear more likely from Saturday night into Sunday as this
system works eastward. Given the trend of moderating temperatures
through this period, wintry precip has been removed from weather
grids at this time.

More seasonal temperatures look to persist into the beginning of
next week. Some model discrepancies do begin to increase by this
point but a dry forecast will be maintained at the end of the
forecast period for the time being.

RW

&&

.AVIATION...
18Z Update...
Some sct MVFR clouds are possible this afternoon, with prevailing
VFR conditions through the evening. With a moist ground and near
calm winds tonight, fog and low cigs are anticipated. Models are
in agreement with the fog developing, just not the vsbys. VFR cigs
expected tomorrow after the fog and low clouds burn off. Winds
will remain on the west side during the days, but will likely go
light and vrb overnight.

//ATL Confidence...18Z Update...
Med confidence.
NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  56  80  57 /  70  10   5   5
Atlanta         73  57  77  60 /  80   5   0   5
Blairsville     70  53  71  56 /  90  30  20  30
Cartersville    71  54  78  58 /  90  20   5  20
Columbus        81  59  82  60 /  20   5   0   0
Gainesville     73  56  75  57 /  70  10  10  10
Macon           83  57  86  59 /  20  10   0   0
Rome            71  53  78  57 /  90  20  10  30
Peachtree City  75  57  79  59 /  60   5   0   5
Vidalia         86  60  89  61 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....RW
AVIATION...NListemaa
Hazardous weather outlook, Feb 23, 10:00 AM EST, 3 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1000 AM EST Wed Feb 23 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1000 AM EST Wed Feb 23 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 1:56 AM ESTFlash Flood WarningFFCCatoosa, Dade, Walker, Whitfield6 hr
Feb 23, 3:29 AM ESTRiver Flood WarningFFCDade31 hr
Feb 23, 6:53 AM ESTSpecial Weather StatementFFCBartow37 min
Feb 23, 7:10 AM ESTSpecial Weather StatementFFCCherokee35 min
Feb 23, 7:32 AM ESTRiver Flood WarningFFCWalker8 hr
Feb 23, 1:58 PM ESTRiver Flood WarningFFCCatoosa10 hr
Feb 23, 5:01 PM ESTRiver Flood WarningFFCChattooga12 hr

Nearby

River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.